Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Orbit-Stabilizer Problem for Integral Matrix Actions of Polycyclic Groups

Bettina Eick and Gretchen Ostheimer
Mathematics of Computation
Vol. 72, No. 243 (Jul., 2003), pp. 1511-1529
Stable URL: http://www.jstor.org/stable/4099847
Page Count: 19
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Orbit-Stabilizer Problem for Integral Matrix Actions of Polycyclic Groups
Preview not available

Abstract

We present an algorithm to solve the orbit-stabilizer problem for a polycyclic group G acting as a subgroup of GL(d, Z) on the elements of $\mathbb{Q}^d$. We report on an implementation of our method and use this to observe that the algorithm is practical.

Page Thumbnails

  • Thumbnail: Page 
1511
    1511
  • Thumbnail: Page 
1512
    1512
  • Thumbnail: Page 
1513
    1513
  • Thumbnail: Page 
1514
    1514
  • Thumbnail: Page 
1515
    1515
  • Thumbnail: Page 
1516
    1516
  • Thumbnail: Page 
1517
    1517
  • Thumbnail: Page 
1518
    1518
  • Thumbnail: Page 
1519
    1519
  • Thumbnail: Page 
1520
    1520
  • Thumbnail: Page 
1521
    1521
  • Thumbnail: Page 
1522
    1522
  • Thumbnail: Page 
1523
    1523
  • Thumbnail: Page 
1524
    1524
  • Thumbnail: Page 
1525
    1525
  • Thumbnail: Page 
1526
    1526
  • Thumbnail: Page 
1527
    1527
  • Thumbnail: Page 
1528
    1528
  • Thumbnail: Page 
1529
    1529